Alert archive / Tennessee / River Flood Advisories in 2021
River Flood Advisory 28, NWS Nashville, TN
NWS Nashville, TN issued this river flood advisory at Mar 3, 2021, 2:37 AM CST for Perry County, Tennessee. It was in force for 13 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 3, 2021, 2:37 AM CST (08:37 UTC)
- Expired
- Mar 3, 2021, 4:03 PM CST
- In force
- 13 hr
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
County Perry County, TN
The radar
The Ft Campbell radar (KHPX), 111 km from the middle of the area, began a volume at 08:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Buffalo River near Lobelville (LBVT1). The gauge peaked at 14.21 ft at Mar 2, 2021, 10:00 PM CST.
- Action stage
- 10 ft
- Minor stage
- 14 ft
- Moderate stage
- 18 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03604400, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
113
WGUS84 KOHX 030837 RRA
FLSOHX
Flood Advisory
National Weather Service Nashville TN
237 AM CST Wed Mar 3 2021
...The National Weather Service in Nashville has issued a Flood
Advisory for the following rivers in Tennessee...
Buffalo River Near Lobelville affecting Perry County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
A Flood Advisory means river or stream flows are elevated, or
ponding of water in urban or other areas is occurring or is imminent.
Additional information is available at www.weather.gov.
TNC135-032045-
/O.NEW.KOHX.FL.Y.0028.210303T0837Z-210305T1815Z/
/LBVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
237 AM CST Wed Mar 3 2021
The National Weather Service in Nashville has issued a
* Flood Advisory for
the Buffalo River Near Lobelville.
* From early this morning to Friday afternoon.
* At 2:30 AM CST Wednesday the stage was 14.0 feet and falling.
* Action stage is 10.0 feet.
* Flood stage is 14.0 feet.
* Forecast...The river is expected to continue falling.
* Impact...At 14.0 feet, Gilmer Bridge Rd and Russell Creek Rd begin
to flood. Leeper Bottom and Qualls Bend Rd become flooded as well.
Water approaches portions of Highway 438 south of Lobelville near
Beardstown.
&&
LAT...LON 3600 8789 3600 8783 3579 8774 3565 8778
3565 8785 3579 8782
$$
Rose2 follow-up statements
789
WGUS84 KOHX 031726
FLSOHX
Flood Advisory
National Weather Service Nashville TN
1126 AM CST Wed Mar 3 2021
...The Flood Advisory continues for the following rivers in
Tennessee...
Buffalo River Near Lobelville affecting Perry County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
A Flood Advisory means river or stream flows are elevated, or
ponding of water in urban or other areas is occurring or is imminent.
Additional information is available at www.weather.gov.
TNC135-040600-
/O.EXT.KOHX.FL.Y.0028.000000T0000Z-210304T0600Z/
/LBVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1126 AM CST Wed Mar 3 2021
...The Flood Advisory is now in effect until just after midnight
tonight...
The Flood Advisory continues for
the Buffalo River Near Lobelville.
* Until late tonight.
* At 10:30 AM CST Wednesday the stage was 11.4 feet and falling.
* Action stage is 10.0 feet.
* Flood stage is 14.0 feet.
* Forecast...The river will continue quickly falling today and is
expected to fall below action stage by tonight.
* Impact...At 12.0 feet, Portions of secondary roads near Old
Highway 13 are inundated.
&&
LAT...LON 3600 8789 3600 8783 3579 8774 3565 8778
3565 8785 3579 8782
$$
Shamburger928
WGUS84 KOHX 032203
FLSOHX
Flood Advisory
National Weather Service Nashville TN
403 PM CST Wed Mar 3 2021
...The Flood Advisory is cancelled for the following rivers in
Tennessee...
Buffalo River Near Lobelville affecting Perry County.
TNC135-032315-
/O.CAN.KOHX.FL.Y.0028.000000T0000Z-210303T2203Z/
/LBVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
403 PM CST Wed Mar 3 2021
...The Flood Advisory for the Buffalo River Near Lobelville has been
cancelled...
The Flood Advisory is cancelled for
the Buffalo River Near Lobelville.
* At 3:30 PM CST Wednesday the stage was 9.96 feet and falling.
* Flood stage is 14.0 feet.
* Forecast...The river is now out of action stage (10.0 feet).
&&
LAT...LON 3600 8789 3600 8783 3579 8774 3565 8778
3565 8785 3579 8782
$$
27What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood advisory went out at Mar 3, 2:03 AM CST, 34 minutes earlier.
Area forecast discussion, Mar 3, 2:03 AM CST, 34 minutes before
Area Forecast Discussion National Weather Service Nashville TN 203 AM CST Wed Mar 3 2021 .DISCUSSION... Passing closed upper low now across north AL, and is heading east and out this morning. Really no pcpn to speak of other than a few sprinkles left along the southern Plateau, and those will be long gone shortly. Behind this upper low, upper ridging will build into early Fri, but quickly Fri night a sharp trough will develop as another close upper low moves from the plains into the deep south. Deep moisture/pcpn with this feature looks to pass way south and hug a frontal boundary set up central/southern MS/AL/GA. Thus even northern fringe won't make it far enough north to affect the mid-state. This upper trough will then move east through the weekend, with trail upper ridging in control the first part of next week. Late Tue we will see this ridge break down, and starting with today, Wed will mark our first day with rain chances in nearly a week. A cold front is expected to enter the MS river valley late Wed, popping a few showers across the area, especially in the afternoon. Wed night into early Thu however looks like when the brunt of rain will come as this cold front passes. There is some elevated instability showing up and maybe a storm or two is possible Wed night as well. Prior, a weak cold front will move by on Thu and that will help keep temps fairly close to seasonal normals into the weekend. Ahead of the next system however, temps will get pretty warm the first of next week. && .AVIATION... 00Z TAF DISCUSSION. Gulf system is passing to our south this evening. Some of the moisture might make it as far north as CSV, in the form of light showers. However, given the dryness of the current airmass, will only include vcsh at CSV for a few hours. Otw, look for clearing skies w-e aft 08Z. Remainder of taf period looks uneventful with p6sm and skc in place. && .PRELIMINARY POINT TEMPS/POPS... Nashville 63 38 64 35 56 / 0 0 0 0 0 Clarksville 62 35 62 34 54 / 0 0 0 0 0 Crossville 57 34 59 31 52 / 0 0 0 0 0 Columbia 62 35 66 35 56 / 0 0 0 0 0 Lawrenceburg 61 36 65 34 56 / 0 0 0 0 0 Waverly 63 36 64 36 56 / 0 0 0 0 0 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......07 AVIATION........21
Hazardous weather outlook, Mar 3, 2:17 AM CST, 20 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 217 AM CST Wed Mar 3 2021 TNZ005>011-023>034-056>066-075-077>080-093>095-041130- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson- Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury- Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee- Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 217 AM CST Wed Mar 3 2021 This Hazardous Weather Outlook is for Middle Tennessee. .DAY ONE...Today and tonight. A few rivers and creeks will remain near or in flood today and tonight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. A few rivers will likely remain elevated through the end of the week, but they are trending downward for the most part. .SPOTTER INFORMATION STATEMENT... Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. 07
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 2, 6:21 PM CST | River Flood Advisory | OHX | Montgomery, Robertson | 5 hr |
| Mar 2, 6:51 PM CST | River Flood Advisory | OHX | Montgomery | 31 hr |
| Mar 2, 7:47 PM CST | River Flood Warning | OHX | Perry | 7 hr |
| Mar 3, 1:05 AM CST | River Flood Advisory | OHX | Hickman | 24 hr |
Nearby
River Flood Advisories in Tennessee, 2021Every river flood advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.